Revista Matemática Iberoamericana


Full-Text PDF (1000 KB) | Metadata | Table of Contents | RMI summary
Volume 5, Issue 1, 1989, pp. 1–19
DOI: 10.4171/RMI/82

Published online: 1989-03-31

Regularity of $p$-Harmonic Functions on the Plane

Tadeusz Iwaniec[1] and Juan J. Manfredi[2]

(1) Syracuse University, USA
(2) University of Pittsburgh, United States

No abstract available for this article.

No keywords available for this article.

Iwaniec Tadeusz, Manfredi Juan: Regularity of $p$-Harmonic Functions on the Plane. Rev. Mat. Iberoam. 5 (1989), 1-19. doi: 10.4171/RMI/82